# SDR WX0A2025020332295

- Difficulty date: January 31, 2025
- Submitted: February 4, 2025
- Operation: Air carrier
- Aircraft: N223NV
- Make and model: Airbus A320-214
- Aircraft serial: 1540
- Aircraft time: 55,526 hours, 34,637 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Hydraulic Line
- Condition: Leaking
- Location: Zone 100
- Stage of operation: NR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

(AIRCRAFT GROUNDED) (EMERGENCY DECLARED) AIR RETURN FOR AFT CARGO SMOKE, RED LAND ASAP. CARGO SMOKE AFT AGENT DISCHARGED PER ECAM ALERT.  REMOVED AND INSTALLED PANEL FIN 151LF IAW AMM 53-42-04.  C/W THE INSTALLATION OF THE HYD LINE IAW AMM 20-23-11-300-001-A FROM STEP 4.H TO COMPLETION.  LEAK CHECKED GOOD.  C/W THE INSTALLATION OF THE HYD LINE IAW AMM 20-23-11-300-001-A FROM STEP 4.H.  LEAK CHECK GOOD.  REPLACEMENT OF BLANKETS COMPLETED IAW AMM 25-80-00-400-001-A.  AFT CARGO DOOR LOCKS R & R IAW AMM 52-30-00-080-001-A.  AFT CARGO DOOR LOCKS REMOVED IAW AMM 52-30-00-080-001-A.  RESTORED CARGO FIRE EXTINGUISHING SYS IAW WO 513126 & ATTACHED NON-ROUTINES FOR SPECIFIC WORK PERFORMED. A/C OK FOR SERVICE.
